The only way out…is through

20130415-205820.jpg

Day 4 after I finished my solu IVs, still feeling like s***. Big time.

It’s funny how we humans work, we tend to forget the negative or painful things rather quickly. I can’t remember that I felt that ill after my IVs during the summer, it feels like a never ending hangover ( minus the fun before).

I loved the energy during my first IV, it was so good to feel like my old self again. The problem is – it’s all fake. Steroids. Sleepless and tomato head from the second infusion onwards and once you stop – BAM.
You hit the wall.

So here I am, in bed since Thursday and so dizzy I can barely walk or eat. Even my dog nurse Ruby knows something is up and sneaks into bed to check up on me.

I just hope it’s worth it and that my symptoms will improve – right now it’s the opposite but it takes 1-6 weeks for results. Yay.

Hoping tomorrow will be a better day,x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.